- -

New family of iterative methods with high order of convergence for solving nonlinear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

New family of iterative methods with high order of convergence for solving nonlinear systems

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.contributor.author Penkova Vassileva, María es_ES
dc.date.accessioned 2015-10-15T11:03:45Z
dc.date.available 2015-10-15T11:03:45Z
dc.date.issued 2013
dc.identifier.isbn 978-3-642-41514-2
dc.identifier.issn 0302-9743
dc.identifier.uri http://hdl.handle.net/10251/56036
dc.description.abstract In this paper we present and analyze a set of predictor-corrector iterative methods with increasing order of convergence, for solving systems of nonlinear equations. Our aim is to achieve high order of convergence with few Jacobian and/or functional evaluations. On the other hand, by applying the pseudocomposition technique on each proposed scheme we get to increase their order of convergence, obtaining new high-order and efficient methods. We use the classical efficiency index in order to compare the obtained schemes and make some numerical test. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia y Tecnología MTM2011-28636-C02-02 and by FONDOCYT 2011-1-B1-33, República Dominicana. es_ES
dc.language Inglés es_ES
dc.publisher Springer Verlag es_ES
dc.relation.ispartof Numerical Analysis and Its Applications es_ES
dc.relation.ispartofseries Lecture Notes in Computer Science;8236
dc.rights Reserva de todos los derechos es_ES
dc.subject Nonlinear systems es_ES
dc.subject Iterative methods es_ES
dc.subject Jacobian matrix es_ES
dc.subject Convergence order es_ES
dc.subject Efficiency index es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title New family of iterative methods with high order of convergence for solving nonlinear systems es_ES
dc.type Capítulo de libro es_ES
dc.identifier.doi 10.1007/978-3-642-41515-9_23
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2011-28636-C02-02/ES/DISEÑO Y ANALISIS DE METODOS EFICIENTES DE RESOLUCION DE ECUACIONES Y SISTEMAS NO LINEALES/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/FONDOCYT//2011-1-B1-33/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Torregrosa Sánchez, JR.; Penkova Vassileva, M. (2013). New family of iterative methods with high order of convergence for solving nonlinear systems. En Numerical Analysis and Its Applications. Springer Verlag. 222-230. https://doi.org/10.1007/978-3-642-41515-9_23 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/978-3-642-41515-9_23 es_ES
dc.description.upvformatpinicio 222 es_ES
dc.description.upvformatpfin 230 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.relation.senia 257739 es_ES
dc.identifier.eissn 1611-3349
dc.contributor.funder Fondo Nacional de Innovación y Desarrollo Científico y Tecnológico, República Dominicana es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.description.references Cordero, A., Hueso, J.L., Martínez, E., Torregrosa, J.R.: A modified Newton-Jarratt’s composition. Numer. Algor. 55, 87–99 (2010) es_ES
dc.description.references Cordero, A., Hueso, J.L., Martínez, E., Torregrosa, J.R.: Efficient high-order methods based on golden ratio for nonlinear systems. Applied Mathematics and Computation 217(9), 4548–4556 (2011) es_ES
dc.description.references Cordero, A., Torregrosa, J.R.: Variants of Newton’s Method using fifth-order quadrature formulas. Applied Mathematics and Computation 190, 686–698 (2007) es_ES
dc.description.references Cordero, A., Torregrosa, J.R.: On interpolation variants of Newton’s method for functions of several variables. Journal of Computational and Applied Mathematics 234, 34–43 (2010) es_ES
dc.description.references Cordero, A., Torregrosa, J.R., Vassileva, M.P.: Pseudocomposition: a technique to design predictor-corrector methods for systms of nonlinear equtaions. Applied Mathematics and Computation 218(23), 11496–11504 (2012) es_ES
dc.description.references Nikkhah-Bahrami, M., Oftadeh, R.: An effective iterative method for computing real and complex roots of systems of nonlinear equations. Applied Mathematics and Computation 215, 1813–1820 (2009) es_ES
dc.description.references Ostrowski, A.M.: Solutions of equations and systems of equations. Academic Press, New York (1966) es_ES
dc.description.references Shin, B.-C., Darvishi, M.T., Kim, C.-H.: A comparison of the Newton-Krylov method with high order Newton-like methods to solve nonlinear systems. Applied Mathematics and Computation 217, 3190–3198 (2010) es_ES


This item appears in the following Collection(s)

Show simple item record